# SDR DALA14030076815

- Difficulty date: May 13, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 52,814 hours, 15,297 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: B116251213
- Condition: Interference
- Location: Bs 660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOWAGE ATTACH ANGLE AT BS 660 S5R HAS INTERFERANCE WITH GROUND STUDS. FABRICATED NEW ANGLE FOR STOWAGE BIN INTERCOSTAL IAW DWG B223240-001 REV J.
